# SDR SWAA2025112538826

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 24,211 hours, 12,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHTS AFT GALLEY INOPERATIVE,  1 UNDER EACH SEAT.  RESEATED FLASHLIGHTS ON CHARGERS IAW AMM 25-64-00. OPS CHECKED GOOD
